# SDR SWAA2021052695490

- Difficulty date: June 24, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-22L WL172. MARKED / FABRICATED GUSSET ON FCB BS500D S-22L MADE FROM 7075T0# 0.040' LOT# 143A173-1 IAW BAC.DWG# 143A9483 SENT TO OSS AND RECIEVED IN THE FORM OF T62 CONDITION PER PO# 797011-SWA LOCATED AND DRILLED IAW SRM 51-40-05-0G-0 AND DWG# 143A9481 APPLIED CHEMICAL CONVERSION COATING AND PRIMED IAW SRM 51-20-01-0G-0 AND INSTALLED GUSSET IAW SRM 51-40-02-0G-0 AND DWG# 143A7902
